Alert archive / North Carolina / Tornado Warnings in 2023
Tornado Warning 4, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Jul 9, 2023, 11:57 AM EDT for Alamance County, Guilford County, North Carolina. It was in force for 23 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2023, 11:57 AM EDT (15:57 UTC)
- Expired
- Jul 9, 2023, 12:20 PM EDT
- In force
- 23 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Alamance County, NC, Guilford County, NC
The radar
The Raleigh/Durham radar (KRAX), 103 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 12:04 PM EDT | TSTM WND DMG | 2 S Gibsonville, NC | Trees down on power lines resulting in power outages near US Highway 70 and Springwood Church Rd. |
| Jul 9, 12:10 PM EDT | FUNNEL CLOUD | Gibsonville, NC | Funnel Cloud reported over near Gibsonville. time estimated. |
| Jul 9, 12:23 PM EDT | TSTM WND DMG | 1 Nnw Burlington, NC | Tree reported down on Edgewood Drive and Eden Street in Burlington. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 4.0 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 712 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
220
WFUS52 KRAH 091557
TORRAH
NCC001-081-091630-
/O.NEW.KRAH.TO.W.0004.230709T1557Z-230709T1630Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
1157 AM EDT Sun Jul 9 2023
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Northern Alamance County in central North Carolina...
Northeastern Guilford County in central North Carolina...
* Until 1230 PM EDT.
* At 1157 AM EDT, a severe thunderstorm capable of producing a
tornado was located near Elon, or 7 miles northwest of Burlington,
moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Burlington around 1210 PM EDT.
Graham around 1215 PM EDT.
Other locations impacted by this tornadic thunderstorm include Lake
Cammack Park & Marina, Altamahaw-Ossipee, Glen Raven, Lake Guilford
Mackintosh Marina and Union Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3625 7935 3602 7930 3606 7964 3618 7966
3625 7943
TIME...MOT...LOC 1557Z 264DEG 32KT 3613 7958
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CA2 follow-up statements
651
WWUS52 KRAH 091613
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1213 PM EDT Sun Jul 9 2023
NCC081-091623-
/O.CAN.KRAH.TO.W.0004.000000T0000Z-230709T1630Z/
Guilford NC-
1213 PM EDT Sun Jul 9 2023
...THE TORNADO WARNING FOR NORTHEASTERN GUILFORD COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
central North Carolina.
LAT...LON 3605 7951 3618 7952 3624 7935 3602 7930
TIME...MOT...LOC 1613Z 265DEG 30KT 3613 7944
$$
NCC001-091630-
/O.CON.KRAH.TO.W.0004.000000T0000Z-230709T1630Z/
Alamance NC-
1213 PM EDT Sun Jul 9 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT FOR NORTHERN
ALAMANCE COUNTY...
At 1213 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Burlington, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northern Alamance County, including the following locations... Lake
Cammack Park & Marina, Altamahaw-Ossipee, Glen Raven, Union Ridge and
Altamahaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3605 7951 3618 7952 3624 7935 3602 7930
TIME...MOT...LOC 1613Z 265DEG 30KT 3613 7944
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CA323
WWUS52 KRAH 091620
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1220 PM EDT Sun Jul 9 2023
NCC001-091629-
/O.CAN.KRAH.TO.W.0004.000000T0000Z-230709T1630Z/
Alamance NC-
1220 PM EDT Sun Jul 9 2023
...THE TORNADO WARNING FOR NORTHERN ALAMANCE COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
central North Carolina.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3605 7951 3618 7952 3624 7935 3602 7930
TIME...MOT...LOC 1618Z 264DEG 32KT 3613 7944
$$
CAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Jul 9, 9:12 AM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 9, 9:12 AM EDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 912 AM EDT Sun Jul 9 2023 .SYNOPSIS... A series of upper troughs will move across the Carolinas today and Monday. The first one will result in a line of strong thunderstorms crossing central North Carolina today. The second one will push a cold front through the area on Monday. High pressure will move into our area for Tuesday and Wednesday. && .NEAR TERM /TODAY THROUGH TONIGHT/... As of 912 AM Sunday... Water vapor/radar imagery this morning depicted an area of showers/thunderstorms over the NC foothills/Blue Ridge mountains. This activity is associated with a shortwave perturbation poised to move across NC/VA over the next several hours. While considerable cloud cover was evident over our area this morning, we are starting to see some clearing out ahead of this feature. As such, as this upper wave moves eastward, still expecting enough destablization to aid in thunderstorm intensification with any cells that push through our area today. Latest high-res guidance has been pretty consistent in moving convection into the Triad region between ~16 to 18Z, the Triangle ~19 to 21Z, and the Coastal Plain ~20 to 23Z. Given how early this activity is expected to reach our western zones, think the severe threat there is less so there compared to locations east of US-1. Bulk layer shear of ~25 to 35 kts will accompany the progressing short wave which could help to promote a few strong to severe storms along and east of US-1. Soundings suggest uni-lateral profiles with height which would indicate a primarily damaging wind gust threat with any stronger cells today. Otherwise, cells should be moving relatively fast enough to preclude a widespread flash flooding threat. However, given the presence of high PWAT (~1.75 inches) and somewhat north-south storm motion vectors (conducive to some training), any stronger cells could produce heavy downpours which could lead to isolated instances of flash flooding especially in urban areas. The initial band of convection should push east of our area by late afternoon/early evening. A trailing cool front and an additional short wave (currently over OK) will then push through our area overnight. Lingering MUCAPE along the boundary could promote additional scattered rounds of showers/storms overnight, but the overall severe threat should be limited with this activity. However, depending on how much QPF is realized today, there could continue to be an isolated threat for flash flooding in urban areas through Monday morning. Temps today will range between the lower 80s northwest to around 90 across our far southeast zones. Overnight lows in the lower 70s. && .SHORT TERM /MONDAY AND MONDAY NIGHT/... As of 330 AM Sunday... The s/w trough and assoc sfc cold front moving across central NC late tonight and early Monday morning will cross our Coastal Plain counties during the late-morning Monday then exit to our east Monday afternoon. Will need to keep low-end PoPs in our grids through at least early afternoon or until the trough axis moves through. However, with most of the models showing good subsidence and drying behind the trough, we should see quick clearing tomorrow afternoon from west to east. This late-day clearing will result in a somewhat atypical geographical summertime high temperature profile, with the warmest readings (mid-upper 80s for highs) across our Triad zones with coolest readings east (low-mid 80s) due to prolonged cloudiness and later clearing. Dwpts will quickly fall behind the front Monday afternoon, reaching the mid-upper 50s (west) to lower 60s (east) by sunset. Lower dwpts coupled with mainly clear and calm night will set us up for a more comfortable night of relatively cooler readings. Lows early Tuesday morning will bottom out in the low-mid 60s...coolest across our Triad and northern zones. && .LONG TERM /TUESDAY THROUGH SATURDAY/... As of 330 AM Sunday... The extended forecast begins with the first mostly dry pattern compared to the past couple of weeks. The main synoptic cold front will be well through central NC by Tuesday morning arcing back into southern SC and central GA. Aloft, shortwave ridging in the the wake of the departing deepening upper trough will lead to steady H5 height rises through Wednesday night. A weak transient surface high pressure will progress over the area before pushing off the coast late Wednesday along with PWAT values falling to 1-1.5 inches will result in a mostly dry forecast. Some isolated showers can't be completely ruled out over the Coastal Plain forced along the sea- breeze and weak MLCAPE values (around 500 J/kg) during the afternoon hours. However, point sounding highlight a stout 700mb subsidence inversion and abundant dry air aloft, even along the coast, which will both work to inhibit any deep convection fairly substantially. Highs quickly rebound back into the low/mid 90s with lows temperatures coolest Tuesday night into Wednesday morning with low/mid 60s possible in the coolest spots and mid/upper 60s expected in urban areas. From Thursday onward, the upper level pattern remains persistent as the sub-tropical high over the Desert Southwest shifts east and elongates over the GOM states as the broad and deep closed-low over northern portions of Canada sinks south into western Ontario by Saturday. The main forecast concern will be the increasing temperatures and the heat related effects heading into the weekend. As the sub-tropical high begins to nose into our area due to down stream amplification over the eastern CONUS, 500mb heights rise to 590-593dam and 850mb temps rise to 20-22C by the weekend based on the grand-ensemble mean (combination of all GEFS, EPS, and CMCE ensemble members). Additionally, ensemble guidance is highlighting probabilities of greater than 95 degrees 30-40% on Friday and 40-50% on Saturday, with probabilities of 100 degrees or higher around 5- 15% for Saturday (greatest probabilities across the Sandhills and southern Piedmont). There are still quite a few forecast wrinkles that need to be ironed out between now and then, but confidence is increasing for temperatures to rise into the mid/upper 90s by next weekend given the signals in ensemble guidance. There will also be a threat for showers/storms each afternoon with the return of the hot and humid airmass and perturbed westerly flow directed into the southern Mid-Atlantic. && .AVIATION /12Z SUNDAY THROUGH THURSDAY/... As of 632 AM Sunday... Through 12Z Monday: Scattered patches of LIFR fog are occurring attm across parts of central NC attm. Look for this to continue for a while longer, but should begin to quickly burn off after sunrise given the very thin/shallow nature of the fog/stratus. Later this morning, scattered showers/tstms are expected to move from western NC into and across central NC, first in the Triad region (KINT/KGSO) between 16-18Z, then across the KRDU area between 18-21Z, and finally KRWI and KFAY between 20-23Z. IFR conditions and brief gusty sfc winds are expected in and near the tstm activity. Flt conditions will improve after 00Z Monday, however that may be short-lived as a secondary area of showers may begin crossing central NC around 06Z Monday. After 12Z Monday: A band of showers will move across central NC between 06-18Z Monday as the upper trough axis and sfc cold front move across the region. Then after the passage of the trough, drier air will move into the area with mostly VFR conditions from mid-day Monday through the mid-week period. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...np NEAR TERM...Luchetti SHORT TERM...np LONG TERM...Swiggett AVIATION...np
Hazardous weather outlook, Jul 9, 3:51 AM EDT, 8 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 351 AM EDT Sun Jul 9 2023 NCZ007>011-021>028-038>043-073>078-083>086-088-089-100800- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 351 AM EDT Sun Jul 9 2023 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Scattered strong to severe thunderstorms are expected today, the strongest of which may contain locally damaging wind gusts, torrential downpours capable of flooding, and small hail. The storms will first affect the western Piedmont and Triad area around mid-day, then will move east across the rest of central North Carolina through the late afternoon or early evening hours. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jul 9, 9:58 AM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Raleigh NC
958 AM EDT Sun Jul 9 2023
NCZ021-091430-
Forsyth NC-
958 AM EDT Sun Jul 9 2023
...A strong thunderstorm will impact portions of northern Forsyth
County through 1030 AM EDT...
At 957 AM EDT, Doppler radar was tracking a strong thunderstorm over
Nebo, or near East Bend, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail and heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rural Hall, Donnaha, Stanleyville, Belews Creek and Belews Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3626 8004 3622 8004 3615 8044 3619 8044
3621 8045 3622 8043 3624 8045 3626 8045
TIME...MOT...LOC 1357Z 256DEG 22KT 3622 8060
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
CASpecial weather statement, Jul 9, 10:21 AM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1021 AM EDT Sun Jul 9 2023
NCZ021-091445-
Forsyth NC-
1021 AM EDT Sun Jul 9 2023
...A strong thunderstorm will impact portions of Forsyth County
through 1045 AM EDT...
At 1021 AM EDT, Doppler radar was tracking a strong thunderstorm over
Enon, or near East Bend, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail and heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Winston-Salem, Kernersville, Clemmons, Bermuda Run, Huntsville,
Lewisville, Walkertown, Pfafftown and Sedge Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3611 8050 3612 8046 3614 8044 3621 8004
3601 8005 3603 8014 3603 8021 3600 8022
3600 8032 3598 8037 3598 8041 3601 8042
3603 8045 3606 8046 3606 8047 3604 8049
3606 8051 3609 8052
TIME...MOT...LOC 1421Z 264DEG 31KT 3612 8048
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CASpecial weather statement, Jul 9, 10:48 AM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1048 AM EDT Sun Jul 9 2023
NCZ021-022-091530-
Guilford NC-Forsyth NC-
1048 AM EDT Sun Jul 9 2023
...A strong thunderstorm will impact portions of Forsyth and northern
Guilford Counties through 1130 AM EDT...
At 1048 AM EDT, Doppler radar was tracking a strong thunderstorm over
Winston-Salem, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greensboro, Winston-Salem, Kernersville, Clemmons, Bermuda Run,
Lewisville, Summerfield, Stokesdale, Walkertown and Rural Hall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3612 8046 3614 8044 3620 8044 3626 8030
3625 7979 3617 7964 3602 8014 3603 8021
3600 8022 3599 8024 3600 8032 3597 8039
3598 8041 3601 8042 3603 8044 3611 8049
TIME...MOT...LOC 1448Z 253DEG 27KT 3613 8029
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CALocal storm report, Jul 9, 10:57 AM EDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1057 AM EDT Sun Jul 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM Tstm Wnd Dmg 2 SSE Donnaha 36.20N 80.41W
07/09/2023 Forsyth NC 911 Call Center
Tree reported down on 8900 block of Reynolda
Road.
&&
NTLSpecial weather statement, Jul 9, 11:15 AM EDT, 42 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1115 AM EDT Sun Jul 9 2023
NCZ038-091600-
Davidson NC-
1115 AM EDT Sun Jul 9 2023
...A strong thunderstorm will impact portions of northern Davidson
County through NOON EDT...
At 1115 AM EDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Mocksville, moving east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
High Point, Lexington, Thomasville, Welcome and Arcadia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3584 8048 3583 8046 3583 8043 3585 8042
3585 8039 3587 8039 3588 8042 3589 8041
3589 8037 3596 8038 3597 8040 3598 8036
3600 8022 3601 8021 3602 8012 3601 8004
3580 8005 3579 8005 3577 8045 3583 8049
TIME...MOT...LOC 1515Z 268DEG 37KT 3587 8041
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CAThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:43 PM EDT | Special Weather Statement | RAH | Wayne | 62 min |
| Jul 8, 8:47 PM EDT | Areal Flood Advisory | RAH | Halifax | 118 min |
| Jul 8, 9:34 PM EDT | Special Weather Statement | RAH | Edgecombe, Wilson | 56 min |
| Jul 9, 9:58 AM EDT | Special Weather Statement | RAH | Forsyth | 32 min |
| Jul 9, 10:11 AM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 49 min |
| Jul 9, 10:21 AM EDT | Special Weather Statement | RAH | Forsyth | 24 min |
| Jul 9, 10:48 AM EDT | Special Weather Statement | RAH | Forsyth | 42 min |
| Jul 9, 11:01 AM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 44 min |
| Jul 9, 11:11 AM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford | 49 min |
| Jul 9, 11:15 AM EDT | Special Weather Statement | RAH | Davidson | 45 min |
| Jul 9, 11:23 AM EDT | Severe Thunderstorm Warning | RAH | Davidson | 37 min |
| Jul 9, 11:47 AM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Davidson, Guilford, Orange, Randolph | 43 min |
| Jul 9, 12:04 PM EDT | Areal Flood Advisory | RAH | Alamance, Guilford, Randolph | 20 min |
| Jul 9, 12:24 PM EDT | Flash Flood Warning | RAH | Alamance, Chatham, Guilford, Randolph | 3 hr |
| Jul 9, 12:31 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Davidson, Durham, Granville, Lee and 5 more | 44 min |
| Jul 9, 12:58 PM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Orange, Person | 2 hr |
| Jul 9, 1:12 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Harnett, Lee and 4 more | 48 min |
| Jul 9, 1:18 PM EDT | Flash Flood Warning | RAH | Durham, Orange | 102 min |
| Jul 9, 1:19 PM EDT | Special Weather Statement | RAH | Hoke, Montgomery, Moore, Richmond | 56 min |
| Jul 9, 1:38 PM EDT | Flash Flood Warning | RAH | Chatham, Harnett, Wake | 2 hr |
| Jul 9, 1:55 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Franklin, Granville, Harnett, Johnston, Sampson and 3 more | 35 min |
| Jul 9, 2:01 PM EDT | Areal Flood Advisory | RAH | Harnett, Johnston | 97 min |
| Jul 9, 2:03 PM EDT | Areal Flood Advisory | RAH | Franklin, Granville, Vance | 108 min |
| Jul 9, 2:24 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Franklin, Halifax, Johnston, Nash, Sampson and 4 more | 51 min |
| Jul 9, 2:41 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke, Sampson, Scotland | 64 min |
| Jul 9, 2:43 PM EDT | Areal Flood Advisory | RAH | Cumberland, Johnston, Sampson, Wayne | 111 min |
| Jul 9, 3:00 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Edgecombe, Halifax, Johnston, Nash, Sampson and 3 more | 45 min |
| Jul 9, 3:45 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 15 min |
| Jul 9, 7:31 PM EDT | Special Weather Statement | RAH | Davidson | 44 min |
Nearby
Tornado Warnings in North Carolina, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.